# SDR SCNA20171015224

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 947.5, RBL 6, FLOORBEAM HAS CORROSION AROUND FASTENER HOLES.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS.  CUT AND REMOVED THE DAMAGED FLOORBEAM TEE FITTING FROM BL 0 - RBL 58. REPAIRED.
